Duality of implicit complementarity problems by using inversions and scalar derivatives

Isac, G. and Németh, S. Z. (2006) Duality of implicit complementarity problems by using inversions and scalar derivatives. Journal of Optimization Theory and Applications, 128 (3). pp. 621-633.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:30
Last Modified: 11 Dec 2012 15:30
URI: http://eprints.sztaki.hu/id/eprint/5085

Update Item Update Item